Tohoku Mathematical Journal

Correction: Extreme stability and almost periodicity in a discrete logistic equation

Kondalsamy Gopalsamy and Sannay Mohamad

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 53, Number 4 (2001), 629-631.

Dates
First available in Project Euclid: 11 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1113247805

Digital Object Identifier
doi:10.2748/tmj/1113247805

Mathematical Reviews number (MathSciNet)
MR1862223

Zentralblatt MATH identifier
0954.39005

Subjects
Primary: 92D25: Population dynamics (general)
Secondary: 34K20: Stability theory 39A12: Discrete version of topics in analysis

Citation

Mohamad, Sannay; Gopalsamy, Kondalsamy. Correction: Extreme stability and almost periodicity in a discrete logistic equation. Tohoku Math. J. (2) 53 (2001), no. 4, 629--631. doi:10.2748/tmj/1113247805. https://projecteuclid.org/euclid.tmj/1113247805


Export citation

References

  • S. Mohamad and K. Gopalsamy, Extreme stability and almost periodicity in a discrete logistic equation, Tohoku Math. J. 52 (2000), 107--125.

Corrections

  • Correction to: Extreme stability and almost periodicity in a discrete logistic equation. Tohoku Math. J. (2), vol. 52, no. 1 (2000), p. 197-125.